# SDR ABXA2016216004

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 55,236 hours, 41,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 631800SH
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE EQUIPMENT COOLING SWITCH IN OVRD POSITION & BOTH PACKS OPERATING AT 39,000 FEET, THE CABIN ALTITUDE CLIMBED TO 11,000 FEET.  THE FLIGHT CREW DESCENDED TO 10,000 FEET TO REGAIN PRESSURIZATION.  REPLACED THE COUPLING & SEAL THAT JOINS THE CONDITIONED AIR GND CONNECTOR TO THE ADJACENT T DUCT.  THE CAUSE OF THE CABIN ALTITUDE CLIMB WAS THE FAILED COUPLING ABOVE THE CONDITIONED AIR GND CONNECTOR.
